ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Bhosle, Usha N and Biswas, Indranil (2016) Moduli spaces of vector bundles on a singular rational ruled surface. In: GEOMETRIAE DEDICATA, 180 (1). pp. 399-413.

Bhattacharya, Atreyee (2015) On the curvature ODE associated to the Ricci flow. In: GEOMETRIAE DEDICATA, 175 (1). pp. 189-209.

Gadgil, Siddhartha and Pandit, Suhas (2012) Geosphere laminations in free groups. In: GEOMETRIAE DEDICATA, 158 (1). pp. 211-234.

This list was generated on Thu Apr 18 01:32:46 2024 IST.